When Autoimmunity ‘DRESSes up’: A Case after Certolizumab Therapy
  • Benedetta Marigliano
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Federico Rosa
    UOC Pronto Soccorso e Medicina d’Urgenza, Fondazione Policlinico Universitario Agostino Gemelli IRCCS, Rome, Italy
  • Mattia Internullo
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Luigi Scuro
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Andrea Tavanti
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Lucia Rita Del Vecchio
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Francesco Paolo Romagno
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Maria Barbara Schito
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Federica Pace
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Giovanni Maria Colombo
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy
  • Emanuele Guglielmelli
    UOC Pronto Soccorso e Medicina d'Urgenza, Azienda Ospedaliera San Camillo – Forlanini, Rome, Italy

Keywords

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS), certolizumab, Eosinophilia, rheumatoid arthritis, lymphadenopathy

Abstract

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) is characterised by skin rash together with visceral organ involvement, lymphadenopathy, eosinophilia and atypical lymphocytosis. The syndrome is clinically heterogeneous, making diagnosis challenging. It has an annual incidence of 2 per 100,000 population and a mortality rate of 2–10%. We describe the first case of DRESS induced by certolizumab, a biologic disease-modifying antirheumatic drug (bioDMARD).

VIEW THE ENTIRE ARTICLE

Views: 420
HTML downloads: 106
PDF downloads: 258


Published: 2022-07-14
Issue: 2022: Vol 9 No 7 (view)


How to cite:
1.
Marigliano B, Rosa F, Internullo M, Scuro L, Tavanti A, Del Vecchio LR, Romagno FP, Schito MB, Pace F, Colombo GM, Guglielmelli E. When Autoimmunity ‘DRESSes up’: A Case after Certolizumab Therapy. EJCRIM 2022;9 doi:10.12890/2022_003451.